Пергаменщиков Сергей Маркович
Публикации


Arkoun Ouerdia, Pergamenshhikov S.M. Sequential Robust Estimation for Nonparametric Autoregressive Models //Sequential Analysis. 2016. Vol. 35, № 4. P. 489-515.
Kabanov Yuriy, Pergamenshchikov S. M. In the Insurance Business Risky Investments are Dangerous: the Case of Negative Risk Sums //Finance and Stochastics. 2016. Vol. 20, № 2. P. 355-379.
Galchuk L.I., Pergamenshchikov S.M. Efficient pointwise estimation based on discrete data in ergodic nonparametric diffusions //Bernoulli. 2015. Vol. 21, № 4. P. 2569-2594.
Konev V.V., Pergamenshchikov S.M. Robast model selection for a semimartingele continuous time regression from discrete data //Stochastic processes and their Applications. 2015. № 125. P. 294-326.
Galchuk L.I., Pergamenshhikov S.M. Efficient pointwise estimation based on discrete data in ergodic nonparametric diffusions //Bernoulli. 2015. Vol. 21, № 4. P. 2569-2594.
Konev Victor, Pergamenchtchikov Serguei. Robust model selection for a semimartingale continuous time regression from discrete data //Stochastic processes and their Applications. 2015. № 125. P. 294-326.
Galtchouk L., Pergamenshhikov S.M. Geometric ergodicity for classes of nomogeneous Markov cnains //Stochastic processes and their Applications. 2014. № 124. P. 3362-3391.
Konev V.V., Pchelincev E.A., Pergamenshhikov S.M. Estimation of a Regression with the Pulse Type Noise from Discrete Data //RT&A. 2014. Vol. 58, № 3. P. 442-457.